MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Terumo medical received a user facility medwatch report # (b)(4).The event description states that they were unable to advance the catheter through the sheath.The original intended procedure was a left heart catheterization.Device malfunction, the device did not do what it was supposed to do.Location of event occurred in the hospitals or.Patients preexisting characteristics that may have contributed to the event was coronary heart disease.Additional information was received on 27 jan 2023: the estimated blood loss was 200 to 400 ml.The patient condition was critical but not related to the event.Impelled due to other complications.It was unknown if any devices were used with the involved device.
 
Additional Manufacturer Narrative
Date of birth: requested, but unknown; weight: requested, but unknown; ethnicity: requested, but unknown; implanted date: device was not implanted; explanted date: device was not explanted; initial reporter occupation: associate clinical data analyst.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint cannot be confirmed for sheath mobility issues because the sample was not returned for assessment.Without a sample, the exact root cause could not be determined.Review of device history record (dhr) review showed there were no issues noted during manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the design failure mode and effects analysis (dfmea).A review of the device history record of the product code/lot number combination was conducted with no findings.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the maude report assoicated with this reported event.Terumo tmc performed a maude search on 27 feb 2023.Report number 16246253 was found and was confirmed to be the same reported event; therefore, the maude report has been provided.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
950 elkton blvd.
elkton, MD 21921
6402040886
MDR Report Key16394933
Report Number1118880-2023-00011
Device Sequence Number17564226
Product Code DYB
UDI-Device Identifier00389701012124
UDI-Public00389701012124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberN/A
Device Catalogue Number80-1670
Device Lot Number0000088050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight30 KG
Patient EthnicityNon Hispanic